# SDR ASAA2020021293147

- Difficulty date: January 29, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 49,097 hours, 17,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727i-849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL AT STA 727I TO STA 849 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS FOUND TRANSITION PANEL OUT OF LIMITS IAW B737 800 SRM 53 00 53 1A 2 REPAIRED TRANSITION PANEL FROM STA 727J TO 849 IAW B737 800 SRM 53 00 53 2R 5 REPAIR 5 W 2 O .040 R .028 L .022 D .022.
